# SDR IXXA0500088S

- Difficulty date: November 11, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Xoldo
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LEADING WING EXTENDED LEADING EDGE OUTBOARD VANE FORWARD OUTER PLATING INTERIM REPAIR AROUND STATION XOLDO 67.000.  MAJOR REPAIR ACCOMPLISHED.  REMOVED INTERIM REPAIR, REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION AND FABRICATED PLATING SEGMENT, REPAIR DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA.  REPAIRED PARTS INTERNAL PARTS.  INSTALLED REPAIRED PARTS WITH NEW FASTENERS IAW DWG SEMAN EO 3785, SRM 51-1-21, 51-1-20D, 51-3-0, DWG SEMON EO NR 3785, SRM 51-1-21A.
